RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1970, Volume 15, Issue 1, Pages 124–132 (Mi tvp1607)  

Short Communications

On estimation of parameters of a Gaussian stochstic process

V. G. Alekseev

Moscow

Abstract: The paper generalizes the results of [2] concerning asymptotic efficiency conditions of the given in [1] statistical estimators of parameters of a Gaussian stationary stochastic process. A theorem is proved which enables, in some cases, to evaluate the moments of the estimators in question.

Full text: PDF file (532 kB)

English version:
Theory of Probability and its Applications, 1970, 15:1, 122–128

Bibliographic databases:

Received: 10.10.1968

Citation: V. G. Alekseev, “On estimation of parameters of a Gaussian stochstic process”, Teor. Veroyatnost. i Primenen., 15:1 (1970), 124–132; Theory Probab. Appl., 15:1 (1970), 122–128

Citation in format AMSBIB
\Bibitem{Ale70}
\by V.~G.~Alekseev
\paper On estimation of parameters of a~Gaussian stochstic process
\jour Teor. Veroyatnost. i Primenen.
\yr 1970
\vol 15
\issue 1
\pages 124--132
\mathnet{http://mi.mathnet.ru/tvp1607}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=270523}
\zmath{https://zbmath.org/?q=an:0214.45603}
\transl
\jour Theory Probab. Appl.
\yr 1970
\vol 15
\issue 1
\pages 122--128
\crossref{https://doi.org/10.1137/1115012}


Linking options:
  • http://mi.mathnet.ru/eng/tvp1607
  • http://mi.mathnet.ru/eng/tvp/v15/i1/p124

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:111
    Full text:65

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020